Home » Publication » 24836

Dettaglio pubblicazione

2022, IEEE CONTROL SYSTEMS LETTERS, Pages 2006-2011 (volume: 6)

Leader-Follower Synchronization of a Network of Boundary-Controlled Parabolic Equations with In-Domain Coupling (01a Articolo in rivista)

Kabalan A., Ferrante F., Casadei G., Cristofaro A., Prieur C.

In this letter, we study the leader-synchronization problem for a class of partial differential equations with boundary control and in-domain coupling. We describe the problem in an abstract formulation and we specialize it to a network of parabolic partial differential equations. We consider a setting in which a subset of the followers is connected to the leader through a boundary control, while interconnections among the followers are enforced by distributed in-domain couplings. Sufficient conditions in the form of matrix inequalities for the selection of the control parameters enforcing exponential synchronization are given. Numerical simulations illustrate and corroborate the theoretical findings.
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma